Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 24, NWS Atlanta, GA

April 14, 2015Emanuel County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 14, 2015, 10:45 PM EDT for Emanuel County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2015, 10:45 PM EDT (02:45 UTC)
Expired
Apr 14, 2015, 11:30 PM EDT
In force
45 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Emanuel County, GA

The radar

The Robins AFB radar (KJGX), 94 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.8 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2015-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 610 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2015-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
610 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1067 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

646 
WUUS52 KFFC 150245
SVRFFC
GAC107-150330-
/O.NEW.KFFC.SV.W.0024.150415T0245Z-150415T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1045 PM EDT TUE APR 14 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EMANUEL COUNTY IN EAST CENTRAL GEORGIA...

* UNTIL 1130 PM EDT

* AT 1044 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  SWAINSBORO...MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SWAINSBORO...TWIN CITY...GARFIELD...SUMMERTOWN...NUNEZ...MODOC...
  COVENA...DELLWOOD...NORRISTOWN JUNCTION...THREE POINTS...GEORGE L
  SMITH STATE PARK...NORRISTOWN AND CANOOCHEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3252 8215 3250 8217 3246 8243 3250 8250
      3250 8253 3261 8255 3262 8252 3264 8250
      3264 8249 3266 8249 3268 8250 3271 8247
      3281 8217 3281 8215 3268 8209 3256 8208
TIME...MOT...LOC 0244Z 243DEG 23KT 3259 8243 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 8:10 PM EDT, 2 hours 35 minutes earlier.

Area forecast discussion, Apr 14, 8:10 PM EDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
810 PM EDT TUE APR 14 2015

.UPDATE...

&&

.PREV DISCUSSION... /ISSUED 324 PM EDT TUE APR 14 2015/

SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...

PERSISTENT SOUTHWEST FLOW /ALOFT/ WITHIN UNSEASONABLY MOIST AIRMASS
WILL WILL SUPPORT PERIODS OF SHOWERS/THUNDERSTORMS ACROSS NORTH AND
CENTRAL GEORGIA THROUGHOUT THE NEXT SEVERAL DAYS.

CONVECTION HAS ERUPTED ALONG THE TX/LA/MS GULF COAST TODAY. THIS
COMPLEX OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE NORTH AND
EAST THROUGH THIS EVENING WITH THE MORE SIGNIFICANT (STRONGER)
THUNDERSTORM ACTIVITY LIKELY REMAINING ALONG THE COAST WHERE DEEPER
THETA-E/INSTABILITY AXIS WILL EXIST. MLCAPE OF 500-1500 J/KG ACROSS
THE AREA SHOULD SUPPORT ISOLD-SCT SHRA/TSRA THROUGH SUNSET THIS
EVENING BEFORE EFFECTS OF GULF COAST "WAVE" APPROACHES.

WEDNESDAY WILL GENERALLY BE WET WITH LOW CLOUDS/DRIZZLE AND
SCATTERED SHOWERS. SFC HIGH PRESSURE BUILDING ACROSS THE MID
ATLANTIC WILL GRADUALLY SEND WEDGE FRONT SOUTH/WEST ENTERING
NORTHEAST GA BY MIDDAY. SHALLOW COOL AIR IS EXPECTED TO MAKE IT
SOUTH OF THE KATL AREA BTWN 00-03Z/THU. AS THIS IS OCCURRING...
INTENSE UPR LVL SHORTWAVE ENERGY WILL STREAM NORTHEAST ACROSS THE
REGION WHICH WILL SUPPORT ADDITIONAL ROUNDS OF RAIN AND PERHAPS
EMBEDDED THUNDER...ESPECIALLY ALONG THE LEADING EDGE OF THE WEDGE
FRONTAL BOUNDARY. GIVEN PWAT VALUES RUNNING NEARLY TWICE THE NORMAL
VALUES FOR MID APRIL...LOCALLY HEAVY RAIN WILL OCCUR IN ASSOCIATION
WITH S/W LATE TONIGHT AND AGAIN WEDNESDAY NIGHT. GENERAL RAINFALL
(TONIGHT THROUGH WEDNESDAY NIGHT) OF 1 TO 2 INCHES CAN BE EXPECTED
ACROSS MUCH OF NORTH/CENTRAL GA...WITH ISOLATED AMOUNTS APPROACHING
3 INCHES. TEMPS WILL BE MILD WEDNESDAY DESPITE CLOUDS AND RAIN BUT
EXPECT MUCH COOLER CONDITIONS BY WED NIGHT/THURSDAY...ESPECIALLY
ALONG AND NORTH OF A KATL TO KAHN LINE.

DJN.83

LONG TERM /THURSDAY THROUGH TUESDAY/...

NO SIGNIFICANT PATTERN CHANGE THROUGH THE WEEKEND AS SOUTHWESTERLY
UPPER FLOW DOMINATES AHEAD OF THE CLOSED UPPER LOW OVER THE SOUTHERN
PLAINS. THIS KEEPS THE REGION IN A GENERALLY WET PATTERN. ALTHOUGH
THE GENERAL PATTERN IS SIMILAR BETWEEN THE GFS AND ECMWF...THERE ARE
SIGNIFICANT DIFFERENCES BETWEEN THE TWO AS WE HEAD INTO THE WEEKEND
CONCERNING THE STRENGTH...LOCATION AND MOVEMENT OF THE UPPER LOW AS
IT FINALLY KICKS OUT OF THE SOUTHERN PLAINS. THE GFS IS MUCH DEEPER
AND MORE AGGRESSIVE WHILE THE ECMWF WEAKENS THE SYSTEM NOTICEABLY.
WITH SUCH A WIDE DIFFERENCE BETWEEN THE TWO I AM NOT INCLINED TO
MAKE SIGNIFICANT CHANGES TO THE CURRENT LONG TERM FORECAST GRIDS
WHICH SEEM TO ME TO BE A REASONABLE COMPROMISE BETWEEN THE TWO
SOLUTIONS. PLEASE SEE THE PREVIOUS LONG TERM FORECAST DISCUSSION
BELOW.

WE ARE STILL LOOKING AT THE POTENTIAL FOR RAINFALL TOTALS OF 2 TO 4
INCHES THROUGH THE EXTENDED FORECAST PERIOD. THIS RAINFALL IS
EXPECTED TO BE SPREAD OUT THROUGH THE PERIOD AND ALTHOUGH NO
SPECIFIC PERIOD CAN YET BE SINGLED OUT FOR A FLOOD WATCH...WE WILL
NEED TO KEEP A CLOSE EYE ON RAIN ACCUMULATIONS AS WELL AS SOIL
MOISTURE AND RIVER LEVELS.

20

PREVIOUS LONG TERM FORECAST DISCUSSION
/WEDNESDAY NIGHT THROUGH MONDAY/.../ISSUED AT 356 AM EDT TUE APR 14
2015/

A WET/UNSETTLED PATTERN LOOKS TO PERSIST THROUGH THIS WEEKEND.

ANOTHER COLD AIR DAMMING EVENT SETS UP WEDNESDAY NIGHT AND THURSDAY
WITH A CONTINUED DEEP MOIST SW FLOW ALOFT WITH EMBEDDED SHORT WAVES.
THIS WILL CONTINUE HIGH CHANCES FOR SHOWERS AND SOME THUNDERSTORMS
THROUGH THURSDAY. THIS SUPPORTS THE THREAT FOR FLOODING THROUGH THE
WEEK BUT ESPECIALLY TOWARD THE MIDDLE TO END OF THIS WEEK AS WE SEE
THE IMPACTS OF MULTIPLE ROUNDS OF RAINFALL OVER SATURATED SOIL...AS
THIS GENERAL WET PATTERN CONTINUES.

DEEP MOISTURE EXITS THE AREA FOR MONDAY LENDING TO MORE HIT AND MISS
SHOWERS AND THUNDERSTORMS...ASSOCIATED WITH A WEAK COLD FRONT.

TEMPERATURES WILL BE ABOVE NORMAL WEDNESDAY NIGHT AND BELOW NORMAL
ON THURSDAY DUE TO THE DAMMED AIRMASS. TEMPERATURES LOOK TO BE MAINLY
WITHIN SEVERAL DEGREES OF NORMAL THE REST OF THE PERIOD.

BDL

&&

.AVIATION...
00Z UPDATE...
RAIN AND EMBEDDED TSRA MOVING INTO THE STATE THIS EVENING...
IMPACTING SEVERAL TERMINALS. ALTHOUGH COVERAGE OF TSRA IS EXPECTED
TO DIMINISH OVERNIGHT...RAIN LOOKS TO IMPACT THE AREA THROUGH MUCH
OF THE TAF PERIOD. CIGS EXPECTED TO DEGRADE QUICKLY
OVERNIGHT...WITH MOST LOCATIONS EXPECTING IFR AFTER 09Z. SLOW
IMPROVEMENT TO MVFR IS EXPECTED THROUGH THE DAY WEDNESDAY. W WINDS
WILL BECOME VRB 12-15Z...THEN SHIFT TO THE EAST AFTER 16-18Z.
ANOTHER CHANCE OF TSRA IS EXPECTED THROUGH THE DAY...BUT TAF
HIGHLIGHTS BEST TS POTENTIAL AFTER 22Z.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM ON TIMING OF TSRA.
HIGH ON REMAINING ELEMENTS.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          64  69  54  61 /  60  70  70  60
ATLANTA         65  74  58  62 /  80  70  70  60
BLAIRSVILLE     61  71  54  60 /  70  70  70  60
CARTERSVILLE    63  75  58  63 /  80  60  60  50
COLUMBUS        67  77  62  72 / 100  70  70  60
GAINESVILLE     63  70  54  58 /  70  70  70  60
MACON           66  77  61  69 /  90  70  70  60
ROME            63  75  59  65 /  70  60  60  50
PEACHTREE CITY  64  75  59  64 /  80  70  70  60
VIDALIA         67  77  63  71 /  60  70  80  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...31
LONG TERM....41
AVIATION...31
Hazardous weather outlook, Apr 14, 12:55 PM EDT, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1255 PM EDT TUE APR 14 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-151000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1255 PM EDT TUE APR 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED THROUGH TONIGHT...
...PERIODS OF HEAVY RAIN POSSIBLE THROUGH TONIGHT...

WEATHER HAZARDS EXPECTED...

ALTHOUGH SEVERE STORMS ARE NOT EXPECTED...LIGHTNING...BRIEF GUSTY
WINDS AND LOCALLY HEAVY RAIN ARE POSSIBLE WITH THUNDERSTORMS THROUGH
TONIGHT.

DISCUSSION...

A SERIES OF UPPER LEVEL LOW PRESSURE SYSTEMS WILL INTERACT WITH
INCREASING INSTABILITY AND DEEP MOISTURE TO PRODUCE ISOLATED TO
SCATTERED THUNDERSTORMS THROUGH TONIGHT. RAINFALL AMOUNTS OF 1/4 TO
1 INCH...WITH LOCALLY HIGHER AMOUNTS...CAN BE EXPECTED THROUGH
TONIGHT. ANY TRAINING OF SHOWERS AND THUNDERSTORMS ACROSS THE SAME
AREAS COULD RESULT IN BRIEF PONDING OF WATER ALONG LOW LYING...FLOOD
PRONE AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THERE IS A CHANCE OF THUNDERSTORMS EACH DAY AS A PERSISTENT WET AND
UNSETTLED PATTERN AFFECTS NORTH AND CENTRAL GEORGIA THROUGH THIS
WEEKEND. AT THIS TIME...THE POTENTIAL FOR SEVERE WEATHER IS LOW.
HOWEVER...MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS...ESPECIALLY
WEDNESDAY AND THURSDAY...WILL PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF
RAINFALL OVER SATURATED GROUNDS. THIS WILL INCREASE THE FLOOD
POTENTIAL THROUGH THE WEEK. FOR ADDITIONAL HEAVY RAIN AND FLOOD
INFORMATION...REFER TO THE LATEST HYDROLOGIC OUTLOOK ON OUR WEB PAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF HEAVY RAIN THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Apr 14, 9:23 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
923 PM EDT TUE APR 14 2015

GAZ084-097-150145-
WILKINSON GA-LAURENS GA-
923 PM EDT TUE APR 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN WILKINSON AND LAURENS COUNTIES UNTIL 945 PM EDT...

AT 923 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MONTROSE...OR 13 MILES EAST OF
JEFFERSONVILLE...MOVING EAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN AND WIND GUSTS TO 45
MPH AS IT MOVES ACROSS WILKINSON AND LAURENS COUNTIES THROUGH 945 PM
EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DUBLIN...DUDLEY...DANVILLE...MONTROSE...ALLENTOWN...LOVETT...TUCKERS
CROSSROAD...NICKLESVILLE AND CHAPPELLS MILL.

LAT...LON 3252 8310 3256 8322 3263 8326 3285 8300
      3283 8297 3280 8295 3276 8296 3275 8294
      3271 8296 3272 8286 3269 8279 3266 8280
      3264 8273
TIME...MOT...LOC 0123Z 247DEG 20KT 3261 8313
Special weather statement, Apr 14, 9:44 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
944 PM EDT TUE APR 14 2015

GAZ074-076-085-086-097-150230-
JOHNSON GA-WASHINGTON GA-LAURENS GA-EMANUEL GA-JEFFERSON GA-
944 PM EDT TUE APR 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN JOHNSON...WASHINGTON...LAURENS...EMANUEL AND JEFFERSON COUNTIES
UNTIL 1030 PM EDT...

AT 944 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
NORTH OF DUDLEY TO NEAR WRIGHTSVILLE...AND MOVING EAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN AND WIND GUSTS TO 45
MPH AS THEY MOVE ACROSS JOHNSON...WASHINGTON...LAURENS...EMANUEL AND
JEFFERSON COUNTIES THROUGH 1030 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...WRIGHTSVILLE...EAST DUBLIN...WADLEY...DUDLEY...HARRISON...
BARTOW...KITE...MODOC...TUCKERS CROSSROAD...BLUNDALE...MEEKS...
DONOVAN...BREWTON...NEW HOME...CHAPPELLS MILL...LOVETT...SPANN...
DELLWOOD AND PRINGLE.

LAT...LON 3248 8295 3261 8317 3268 8304 3271 8296
      3275 8294 3276 8296 3277 8296 3286 8273
      3292 8240 3266 8228
TIME...MOT...LOC 0144Z 256DEG 19KT 3265 8305 3276 8268
Special weather statement, Apr 14, 10:20 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1020 PM EDT TUE APR 14 2015

GAZ086-097-098-110>112-150300-
WHEELER GA-MONTGOMERY GA-LAURENS GA-TREUTLEN GA-TELFAIR GA-
EMANUEL GA-
1020 PM EDT TUE APR 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHEELER...MONTGOMERY...LAURENS...TREUTLEN...TELFAIR AND EMANUEL
COUNTIES UNTIL 1100 PM EDT...

AT 1020 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ADRIAN
TO 7 MILES SOUTHWEST OF SOPERTON TO HELENA...AND MOVING NORTHEAST AT
20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN AND WIND GUSTS TO 40
MPH AS THEY MOVE ACROSS WHEELER...MONTGOMERY...
LAURENS...TREUTLEN...TELFAIR AND EMANUEL COUNTIES THROUGH 1100 PM
EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SWAINSBORO...MCRAE...SOPERTON...ALAMO...MOUNT VERNON...HELENA...
GLENWOOD...ADRIAN...AILEY...SCOTLAND...HIGGSTON...NUNEZ...
TARRYTOWN...MODOC...COVENA...ROCKLEDGE...BARNHILL...NORRISTOWN
JUNCTION...ORLAND AND JORDAN.

LAT...LON 3199 8302 3207 8300 3214 8295 3215 8293
      3213 8293 3218 8287 3220 8289 3215 8298
      3216 8298 3227 8288 3253 8277 3257 8267
      3252 8267 3252 8260 3253 8256 3258 8259
      3264 8251 3274 8227 3242 8237 3203 8255
TIME...MOT...LOC 0220Z 230DEG 19KT 3249 8262 3232 8270 3210 8291
Special weather statement, Apr 14, 10:32 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1032 PM EDT TUE APR 14 2015

GAZ076-085-086-150300-
JOHNSON GA-EMANUEL GA-JEFFERSON GA-
1032 PM EDT TUE APR 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN JOHNSON...EMANUEL AND JEFFERSON COUNTIES UNTIL 1100 PM EDT...

AT 1031 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WADLEY
TO NEAR ADRIAN...AND MOVING EAST AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN AND WIND GUSTS TO 45
MPH AS THEY MOVE ACROSS JOHNSON...EMANUEL AND JEFFERSON COUNTIES
THROUGH 1100 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SWAINSBORO...WRIGHTSVILLE...WADLEY...ADRIAN...SUMMERTOWN...KITE...
MODOC...BLUNDALE...MEEKS...DONOVAN...NORRISTOWN JUNCTION...NEW
HOME...COLEMANS LAKE...DELLWOOD...THREE POINTS AND SCOTT.

LAT...LON 3261 8222 3252 8256 3252 8267 3261 8267
      3264 8274 3278 8273 3280 8269 3278 8266
      3282 8256 3282 8252 3286 8252 3290 8229
      3284 8232 3283 8231 3283 8226 3280 8221
      3282 8215 3279 8213
TIME...MOT...LOC 0231Z 260DEG 27KT 3279 8242 3258 8263
Local storm report, Apr 14, 10:42 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1042 PM EDT TUE APR 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     2 SW DUBOIS             32.28N  83.29W
04/14/2015                   DODGE              GA   TRAINED SPOTTER

            NWS WEATHER SPOTTER REPORTED A BARN COLLAPSE NEAR THE
            INTERSECTION OF FRIENDSHIP UMC ROAD AND HARDY ROAD IN
            NORTHERN DODGE COUNTY. RADAR ESTIMATED WIND SPEEDS FOR
            THE LOCATION WERE AROUND 40 KNOTS.

&&

EVENT NUMBER FFC1500199

BELANGER
Local storm report, Apr 14, 10:45 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1045 PM EDT TUE APR 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     KITE                    32.69N  82.51W
04/14/2015                   JOHNSON            GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED 3 LARGE TREES DOWN IN THE
            EASTERN PORTIONS OF THE COUNTY. RADAR ESTIMATED WIND
            SPEEDS AROUND 35 KNOTS.

&&

EVENT NUMBER FFC1500200

BELANGER

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 8:17 PM EDTSpecial Weather StatementFFCCrisp, Dooly43 min
Apr 14, 8:18 PM EDTSpecial Weather StatementFFCHouston57 min
Apr 14, 8:20 PM EDTSpecial Weather StatementFFCDouglas, Fulton25 min
Apr 14, 8:36 PM EDTSpecial Weather StatementFFCChattooga, Floyd24 min
Apr 14, 8:57 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Laurens48 min
Apr 14, 9:11 PM EDTFlash Flood WarningFFCHouston6 hr
Apr 14, 9:23 PM EDTSpecial Weather StatementFFCWilkinson22 min
Apr 14, 9:44 PM EDTSpecial Weather StatementFFCJohnson46 min
Apr 14, 10:20 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen, Wheeler40 min
Apr 14, 10:32 PM EDTSpecial Weather StatementFFCEmanuel, Johnson28 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.